Pacific Journal of Mathematics

On strongly radicial extensions.

Yasuji Takeuchi

Article information

Source
Pacific J. Math., Volume 55, Number 2 (1974), 619-627.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102910993

Mathematical Reviews number (MathSciNet)
MR0374115

Zentralblatt MATH identifier
0308.13008

Subjects
Primary: 13B05: Galois theory

Citation

Takeuchi, Yasuji. On strongly radicial extensions. Pacific J. Math. 55 (1974), no. 2, 619--627. https://projecteuclid.org/euclid.pjm/1102910993


Export citation

References

  • [1] N. Bourbaki, Algebre, Chap. II, 3e ed., Actualites Sci. Indust., No.1261, Hermann, Paris, 1958.
  • [2] N. Bourbaki, Algebre commutative, Chap. I, II, Actualites Sci.Indust., No. 1290,Hermann, Paris, 1961.
  • [3] A. Hattori, On high order derivations from the view-point of two sided modules, Sci. Pap. Coll. Gen Ed. Univ. of Tokyo, 20 (1970), 1-11.
  • [4] M. Nagata, Local Rings, Interscience Publishers, New York, 1962.
  • [5] Y. Nakai, High order derivations I, Osaka J. Math., 7 (1970), 1-27. .Y. Nakai, K. Kosaki, and Y. Ishibashi, High order derivations II, J. Sci. Hiroshima Univ., Ser. A-l, 34 (1970), 17-27.
  • [7] H. Osborn, Modules of differentials I, Math. Annalen, 17O (1967), 221-244.
  • [8] Y. Takeuchi, On quasi-Galois extensions of a commutative ring, Revista de Union Mate. Argentina, 24 (1969), 167-175.
  • [9] Y. Takeuchi, On Galois objects which are strongly radicial over its basic ring, to appear.
  • [10] S. Yuan, Differentiably simple rings of prime characteristic, Duke Math. J., 31 (1964), 625-630.
  • [11] S. Yuan, Inseparable Galois theory of exponent one, Trans. Amer. Math. Soc, 149 (1970), 163-170.
  • [12] S. Yuan, Finite dimensional inseparable algebras, Trans. Amer. Math. Soc, 150 (1970), 577-587.